# SDR FDEA201304290884

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 13 CIRCUMFERENTIAL JOINT SKIN HAS ONE HOLE REQUIRES BUSHING.  PREVIOUS REPAIR BUSHING CAME OUT WITH FASTENER WHILE PREPARING AREA FOR A SPECIAL DETAIL INSPECTON. FABRICATED REPLACEMENT BUSHING IAW IAW SRM 51-40-51.  INSTALLED REPAIR  BUSHING IAW SRM 53-10-12, PARA 4U.  INSTALLED FASTENER IAW SRM 51-40-20.  REPETITIVE INSPECTION INTERVELS TRACKED BY EA 6-5312-95874.
